# SDR CALA2025051404670

- Difficulty date: May 11, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 120,583 hours, 12,511 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 76747772MLG
- Part serial: 4098P
- Condition: Damaged
- Location: Zone 700
- Part time: 8,182 hours, 1,138 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 #3 MLG WHEEL TIRE ASSY, TREAD THROWN ,  ACCOMPLISHED AND #3 MLG WHEEL ASSY REPLACED REF AMM 32-45-01-400-801
